IJPAM: Volume 39, No. 4 (2007)

VARIOUS CHARACTERIZATIONS OF
BESOV-DUNKL SPACES

Chokri Abdelkefi$^1$, Feriel Sassi$^2$
$^{1,2}$Department of Mathematics
Preparatory Institute of Engineer Studies of Tunis
Monfleury, Tunis, 1089, TUNISIA
$^1$e-mail: chokri.abdelkefi@ipeit.rnu.tn
$^2$e-mail: feriel.sassi@fst.rnu.tn


Abstract.In this paper, different characterizations of the Besov-Dunkl spaces, previously considered in [1, 2, 3, 11], are given. We provide equivalence between these characterizations, using the Dunkl translation, the Dunkl transform and the Peetre $K$-functional.

Received: June 2, 2007

AMS Subject Classification: 46E30, 44A15, 44A35

Key Words and Phrases: Dunkl operators, Dunkl transform, Dunkl translation operators, Dunkl convolution, Besov-Dunkl spaces

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 39
Issue: 4